# SDR AALA202312219815

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 63,543 hours, 26,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF L1 DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04.
